Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Diarrhea
Jan 31, 2000

Not really a question but a comment. I have suffered from Aids-related diarrhea for many years and HAART aggravated the situation. Immodium helped but I suffered a roller-coaster of constipation and bloating from use. Shaman's Normal Stool Formula is a much better alternative. It is a better solution than Metamucil and/or Immodium for me. It is truly the most expensive part of my therapy because it is not covered by insurance but the increase of quality of life makes it worth it. Others may help from the info.

What is your experience with patients using this?

Response from Dr. Henry

We did the study with that product for the treatment of AIDS-related diarrhea. I was generally impressed that it was helpful but the company decided it would not be granted FDA approval. Thus, the product is available as a natural product and is somewhat pricey and not covered by insurance. Other pills that have been effective in some patients include oat bran tablets, Fibrocon, and Os-cal tablets.

KH



Previous
Possibility of my granddaughter being HIV Positive
Next
Kidney Stones and sludge

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement